# SDR UIEA2024070400581

- Difficulty date: July 7, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 90,615 hours, 14,701 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Leaking
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

LH WING, ACCESS PANEL 533AB, INNER DRY BAY, ON RIB 6, WITH EVIDENCE FUEL LEAK( LH WING, ACCESS PANEL 533AB, INNER DRY BAY, ON RIB 6, WITH EVIDENCE FUEL LEAK. THE FUEL LEAK WAS REPAIRED IAW AMM 28-11-00-308-013 REV 142 22APR24, FUEL LEAK TEST WAS SATISFACTORY. )
